# SDR CALA2013041200215

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 32,412 hours, 2,932 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE,  RESET LEFT PACK.  OPS CHECKED GOOD.
